# SDR SWIA201231890

- Difficulty date: October 1, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 35,627 hours, 49,020 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT FUEL PANEL NR 2 AFT STRINGER 8 IS CRACKED.  (SERVICE)  REPAIRED STRINGER NR 8 AT LEFT AFT NR 2 FUEL PANEL AREA IN REFERENCE TO SRM.
